# SDR FDEA201108093148

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 62,579 hours, 14,001 cycles
- Engine: Ge CF680
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATOR INOPERATIVE.  R & R 2 BATTERIES IAW MM:25-61-04-4-0.  OPS CHECK OK.  ACFT OK TO CONTINUE.
